# SDR CA970129007

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: CL
- Nature of condition: O, D
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMBOUT #1 ENGINE FAILED. POST FLIGHT INSPECTION FOUND THE COMPRESSOR DAMAGED AND THE TAIL CONE MISSING. FINAL REPORT TO FOLLOW.
